# SDR DALA2021092105659

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 18,771 hours, 7,376 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1954226) DURING INSPECTION FOUND CORROSION ON CUT OUTS OF LH WING FUEL TANK ACCESS HOLES NBR. 531AB, 531BB, 532AB, 532BB, 532CB, 532DB, 532EB, 532FB, 532GB, 532HB, 532JB, 532KB, 532LB, 532MB, 532NB, 532PB, 532QB, 532RB & 534BB AT LH WING. CORROSION ON CUT OUTS OF LH WING FUEL TANK ACCESS HOLES NBR. 531AB, 531BB, 532AB, 532BB, 532CB, 532DB, 532EB, 532FB, 532GB, 532HB, 532JB, 532KB, 532LB, 32MB, 532NB, 532PB, 532QB, 532RB & 534BB AT LH WING. WAS REMOVED PER B737-900 ER SRM 51-10-02-0G PAR. 15A AND SRM 57-20-01-2R REPAIR 1.
